# SDR GTIA021157

- Difficulty date: October 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR WEBBING STATION 130-140 AFT OF CAPTAINS SEAT IS PUNCTURED CRACKED IN 2 PLACES AND CORRODED.  COCKPIT FLOOR WEB TORN AND CORRODED UNDER PILOTS INBOARD AFT SEAT TRACK.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS DOUBLER AND FILLER.  INSTALLED REPAIR INBOARD WEB REPAIR DOUBLER AND FILLER.  (M)
